# SDR UALA2012021000802

- Difficulty date: February 10, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 66,114 hours, 11,973 cycles
- Engine: Pwa PW4077
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Transducer
- Part number: PTX30080093
- Part serial: 624
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C2 PUMP PRESS OUT-RANGE AHM IS HITTING ON ALL LEGS FOR MSG 29-10570, ACMP C2 OUTPUT PRESSURE IS OUT OF RANGE.  THIS IS ONE OF 2 A-C IN FLEET WITH MSG AND CAN LEAD TO EXCESSIVE CYCLING OF ADU AND CATASTROPHIC FAILURE. REF FIM 29-11, TASK 898.  INITIATE T/S IN PARA C AND AS A MINIMUM CK AC C-2 PUMP CONNECTOR FOR CORROSION, ARCING A CONDITION.  CHECK FILTER DELTA P HAS NOT POPPED AND SWAP HYDUM CARD WITH C-1.  MAY CONSIDER REPLACING PRESSURE XDUCER M29317. PCN 566-0603.  DO NOT RPL THE ACMP UNLESS THERE ARE POSITIVE FINDINGS.  FOUND PRESSURE FOR ACMP 2 HIGH 3340 PSI TEMP OK.  RPL'D PRESS TRANSDUCER.  M29317 AFTER REPLACEMENT OF PRESS TRANS PRESS WITHIN LIMITS.  CHK'D ALL CONNECTORS FOUND OKAY.
